Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 8, Number 48

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A generalization of the method of conjugate gradients for solving systems of linear algebraic equations
J. H. Curtiss.
Math. Comp. 8 (1954), 189-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064480
On the estimation of quadrature errors for analytic functions
P. Davis and P. Rabinowitz.
Math. Comp. 8 (1954), 193-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0065256
Integrals occurring in problems of molecular structure
A. Dalgarno.
Math. Comp. 8 (1954), 203-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064473
Characters of the symmetric groups of degree $15$ and $16$
Robert L. Bivins, N. Metropolis, Paul R. Stein and Mark B. Wells.
Math. Comp. 8 (1954), 212-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064776
Recent Mathematical Tables
Math. Comp. 8 (1954), 216-226
Abstract, references and article information
Full-text PDF Free Access    
Mathematical Tables—Errata
Math. Comp. 8 (1954), 227-228
Abstract, references and article information
Full-text PDF Free Access    
Unpublished Mathematical Tables
Math. Comp. 8 (1954), 228-230
Abstract, references and article information
Full-text PDF Free Access    
Automatic Computing Machinery
Math. Comp. 8 (1954), 230-233
Abstract, references and article information
Full-text PDF Free Access    
Other Aids to Computation
Math. Comp. 8 (1954), 233-237
Abstract, references and article information
Full-text PDF Free Access    
Notes
Math. Comp. 8 (1954), 237-245
Abstract, references and article information
Full-text PDF Free Access    
A practical refutation of the iteration method for the algebraic eigenproblem
E. Bodewig.
Math. Comp. 8 (1954), 237-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064479
Analytical approximations
E. E. Allen.
Math. Comp. 8 (1954), 240-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064483
A sieve problem on“pseudo-squares.”
D. H. Lehmer.
Math. Comp. 8 (1954), 241-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063388
Obituary: L. F. Richardson (1881–1953)
J. Todd.
Math. Comp. 8 (1954), 242-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063988
Corrigenda
Math. Comp. 8 (1954), 245
Abstract, references and article information
Full-text PDF Free Access    
Indices
Math. Comp. 8 (1954), 246-256
Abstract, references and article information
Full-text PDF Free Access